# SDR UALA2012020200650

- Difficulty date: February 2, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 46,087 hours, 12,028 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: S416T203154
- Part serial: 15
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING SLIDE (PCN 649-9124 S-N PF0102) HOSE COLLAPSED & KINKED FROM SLIDE TO ELBOW.  REMOVED & REPLACED RIGHT OVERWING SLIDE.  SLIDE ARMING PERFORMED ON TASK CARD.
